International Journal of Fuzzy Mathematics and Systems (IJFMS)

 

 

Volume 7, Number 1 (2017)

 

 

CONTENTS

 

On the g-Inverses of bifuzzy matrices
Authors: E. G. Emam and M. A. Fndh

 

Optimizing Fuzzy Transportation Problem of Trapezoidal Numbers
Authors: Rajshri Gupta, O.K. Chaudhari and Nita Dhawade

 

On soft β−open sets

Authors: V.E. Sasikala and D. Sivaraj

 

(τi, τj)-Fuzzy Maximal δ-Open (Minimal δ-Closed) Sets, (τi, τj)-Fuzzy Maximal δ-semi Open (Minimal δ-semi Closed) Sets in Fuzzy Bitopological Spaces

Authors: Bishnupada Debnath

 

Solution of Multi-Objective Fuzzy Integer Nonlinear Programming Problem

Authors: C.Loganathan and M.Lalitha

 

 
 

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact